# SDR SIMA20130213006

- Difficulty date: February 13, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 26,831 hours, 23,878 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070005120
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT TO HAVE A DEAD BATTERY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE BATTERY FOR THE AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT IAW EMB AMM 33-51-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
